# SDR CALA2013091091171

- Difficulty date: September 9, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 82,195 hours, 23,695 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Cover
- Condition: Contaminated
- Location: Cabin Seat
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AMMONIA OR FERMENT SMELL IN FWD GALLEY UNABLE TO DETERMINE SOURCE.  PASSENGER IN ROW 1 EYES BURN.  DUE TO REPORTS OF A STRONG AMMONIA SMELL AT ROW 31, REPLACE ALL SEAT COVERS & SEAT CUSHIONS AT ROW 30A,B,C,D,E,F & ROW  31 A,B,C,D,E,F & ROW 32 A,B,C,D,E,F. IN ADDITION TO THE SEAT COVERS & CUSHIONS BEING REPLACED.  PLEASE REPLACE THE CARPET UNDER THOSE SEAT ROWS.  REPLACED SEAT BOTTOM CUSHIONS AT 30A & C, D,E,& F, SPRAYED CABIN & CARPETS WITH OX.  REPLACED CENTER CARPET ROW 30 THRU 36.  RAN FANS SEVERAL HOURS THRU CABIN, SMELLS NEVER RETURNED. FOUND STAIN 1FT BY 1 FT BY 30F., NO ODORS FROM CUSHIONS OR COVERS NOTICED.
